JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A COMMON FIXED POINT THEOREM IN TWO M-FUZZY METRIC SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A COMMON FIXED POINT THEOREM IN TWO M-FUZZY METRIC SPACES
Sedghi, Shaban; Shobe, Nabi;
  PDF(new window)
 Abstract
In this paper, we give some new definitions of M-fuzzy metric spaces and we prove a common fixed point theorem for six mappings under the condition of compatible mappings of first or second type in two complete M-fuzzy metric spaces.
 Keywords
M-fuzzy contractive mapping;complete M-fuzzy metric space;Common fixed point theorem;
 Language
English
 Cited by
1.
The N-Fuzzy Metric Spaces and Mappings with Application, Fasciculi Mathematici, 2015, 55, 1  crossref(new windwow)
 References
1.
B. C. Dhage, Generalised metric spaces and mappings with fixed point, Bull. Calcutta Math. Soc. 84 (1992), no. 4, 329-336

2.
M. S. El Naschie, On the uncertainty of Cantorian geometry and two-slit experiment, Chaos, Solitons and Fractals 9 (1998), 517-529 crossref(new window)

3.
M. S. El Naschie, A review of E-infinity theory and the mass spectrum of high energy particle physics, Chaos, Solitons and Fractals 19 (2004), 209-236 crossref(new window)

4.
M. S. El Naschie, On a fuzzy Kahler-like Manifold which is consistent with two-slit experiment, Int. J. of Nonlinear Science and Numerical Simulation 6 (2005), 95-98

5.
M. S. El Naschie, The idealized quantum two-slit gedanken experiment revisited-criticism and reinterpretation, Chaos, Solitons and Fractals 27 (2006), 9-13 crossref(new window)

6.
A. George and P. Veeramani, On some result in fuzzy metric space, Fuzzy Sets Syst 64 (1994), 395-399 crossref(new window)

7.
J. Goguen, L-fuzzy sets, J. Math. Anal. Appl. 19 (1967),145-174 crossref(new window)

8.
V. Gregori and A. Sapena, On fixed-point theorem in fuzzy metric spaces, Fuzzy Sets and Sys 125 (2002), 245-252 crossref(new window)

9.
I. Kramosil and J. Michalek, Fuzzy metric and statistical metric spaces, Kybernetica 11 (1975), 326-334

10.
B. E. Rhoades, A fixed point theorem for generalized metric spaces, Int. J. Math. Math. Sci. 19 (1996), no.1, 145-153

11.
J. Rodriguez L6pez and S. Ramaguera, The Hausdorff fuzzy metric on compact sets, Fuzzy Sets Sys. 147 (2004), 273-283 crossref(new window)

12.
D. Mihct, A Banach contraction theorem in fuzzy metric spaces, Fuzzy Sets Sys. 144 (2004), 431-439 crossref(new window)

13.
R. Saadati and J. H. Park, On the intuitionistic fuzzy topological spaces, Chaos, Solitons and Fractals 27 (2006), 331-344 crossref(new window)

14.
B. Singh and R. K. Sharma, Common fixed points via compatible maps in D-metric spaces, Rad. Mat. 11 (2002), no. 1, 145-153

15.
B. Schweizer, H. Sherwood, and R. M. Tardiff, Contractions on PM-space examples and counterexamples, Stochastica 1 (1988), 5-17

16.
G. Song, Comments on 'A common fixed point theorem in a fuzzy metric spaces', Fuzzy Sets Sys 135 (2003), 409-413 crossref(new window)

17.
Y. Tanaka, Y. Mizno, and T. Kado, Chaotic dynamics in Friedmann equation, Chaos, Solitons and Fractals 24 (2005), 407-422 crossref(new window)

18.
R. Vasuki, Common fixed points for R-weakly commuting maps in fuzzy metric spaces, Indian J Pure Appl Math. 30 (1999), 419-423

19.
R. Vasuki and P. Veeramani, Fixed point theorems and Cauchy sequences in fuzzy metric spaces, Fuzzy Sets Sys. 135 (2003), 409-413 crossref(new window)

20.
L. A. Zadeh, Fuzzy sets, Inform and Control 8 (1965), 338-353 crossref(new window)